Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Advised to take Zerodol after fall from 17 feet, unalbe to get proper erections. Is it effect of drug ?

hi, i fell from a 17 foot under construction building..but didn t break any bones. doctor asked me take zerdol p for internal pains.but since the day of the fall i m not getting a proper errection. i read that pain killers have a side effect that causes erection problems. does this drug cause any side effects like that?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had a fall from a hight of 17 ft and you are lucky not to have any bony injury.You have been taking pain killer and have noticed that you are not getting a proper erection.This is just a coincidence as pain killing drugs are not known to cause erectile dysfunction.Please do not worry thing will settle over a period of few weeks.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor